Inventiones mathematicae

, Volume 153, Issue 3, pp 519–535

Jet schemes, log discrepancies and inversion of adjunction


DOI: 10.1007/s00222-003-0298-3

Cite this article as:
Ein, L., Mustaţǎ, M. & Yasuda, T. Invent. math. (2003) 153: 519. doi:10.1007/s00222-003-0298-3

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.Department of Mathematics, Statistics and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA
  3. 3.Department of Mathematical SciencesUniversity of TokyoTokyoJapan